# SDR AALA201703229003

- Difficulty date: February 20, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Attach Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED BUSHING ON LEFT MAIN LANDING GEAR DOOR ACTUATOR, UPPER ATTACH POINT ON KEEL BEAM, FORWARD LUG AT FRAME 42 BETWEEN STRINGERS 41 AND 42L. REPLACED FITTING IAW EA 261038.
